# SDR DALA2024052005356

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 365-377 Lbl24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 CRACK ON STABILIZATION STRAP BTW STA. 365 TO 377 AND LBL. 24 AT LOWER SIDE OF PASSENGER CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00650:AREA WAS PREVIOUSLY REPAIR PER B757-200 SRM 53-10-51. (0346915)
